# SDR USA2002F00020

- Difficulty date: May 24, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE LAST SIX ROWS OF SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.
